# SDR C2XA09RI021

- Difficulty date: February 7, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 9,451 hours, 5,189 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 4503145
- Condition: Contaminated
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2342 - EWR - FLIGHT CREW REPORTED LAV SMOKE ON EICAS ON T/O AND PAX DESCRIBED DISTINCT ODOR ON T/O AND LANDING.  EWR MX CLEANED APU OIL COOLER AND PERFORMED OPERATIONAL TEST SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
